# SDR ASAA2017040220336

- Difficulty date: April 2, 2017
- Submitted: April 6, 2017
- Operation: Air carrier
- Aircraft: N565AS
- Make and model: Boeing 737890
- Aircraft serial: 35181
- Aircraft time: 39,568 hours, 11,986 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7240 · Turbine Engine Combustion Section
- Part: Combust Chamber
- Part number: CFM567B27
- Part serial: 892251
- Condition: Cracked
- Location: Nr 1 Engine
- Part time: 44,070 hours, 13,562 cycles
- Stage of operation: IN
- How discovered: B
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE BORESCOPE INSPECTION OF THE COMBUSTION CHAMBER. FOUND FIVE OUTER LINER PANELS THAT HAD ONE CONTINUOUS AXIAL CRACK WITH COOLING RIB 5 CRACKED THROUGH TO COLD SIDE JUST BELOW RT MAIN IGNITER.  FOUND BURNED THROUGH AREA IN OUTER LINERS NR 4 & 5 PANELS WITH AXIAL & CIRCUMFERENTIAL CRACKS RUNNING THROUGH BURNED AREAS. JUST BELOW RT MAIN IGNITER.  ACFT GROUNDED.  REMOVED AND REPLACED THE NR 1 ENGINE.
